Differential and Integral Equations

Existence and uniform decay rates for viscoelastic problems with nonlinear boundary damping

M. M. Cavalcanti, V. N. Domingos Cavalcanti, J. S. Prates Filho, and J. A. Soriano

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The linear viscoelastic equation is considered. We prove existence and uniform decay rates of the energy by assuming a nonlinear feedback acting on the boundary and provided the relaxation function decays exponentially. The existence is proved by means of the Faedo-Galerkin method, and the asymptotic behaviour is obtained by making use of the multiplier technique combined with integral inequalities due to Komornik.

Article information

Source
Differential Integral Equations, Volume 14, Number 1 (2001), 85-116.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123377

Mathematical Reviews number (MathSciNet)
MR1797934

Zentralblatt MATH identifier
1161.35437

Subjects
Primary: 35L20: Initial-boundary value problems for second-order hyperbolic equations
Secondary: 35D05 35L70: Nonlinear second-order hyperbolic equations 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 74D10: Nonlinear constitutive equations 74G25: Global existence of solutions

Citation

Cavalcanti, M. M.; Domingos Cavalcanti, V. N.; Prates Filho, J. S.; Soriano, J. A. Existence and uniform decay rates for viscoelastic problems with nonlinear boundary damping. Differential Integral Equations 14 (2001), no. 1, 85--116. https://projecteuclid.org/euclid.die/1356123377


Export citation